On the convergence of time-variant linear differential equations arising in identification

Dirk Aeyels, Rodolphe Sepulchre
Kybernetica, Volume 30, Number 6, page 715-723 - 1994

BibTex references

@Article\{AS94,
  author       = "Aeyels, Dirk and Sepulchre, Rodolphe",
  title        = "On the convergence of time-variant linear differential equations arising in identification",
  journal      = "Kybernetica",
  number       = "6",
  volume       = "30",
  pages        = "715-723",
  year         = "1994",
  url          = "http://www.montefiore.ulg.ac.be/services/stochastic/pubs/1994/AS94"
}

Other publications in the database

» Dirk Aeyels
» Rodolphe Sepulchre